# SDR AALA202203308415

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rivet
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT NUMBER 4 PASSENGER ENTRY DOOR. OPENING MECHANISM, LOWER NUT PLATE BRACKET HAS SHEARED RIVET.(015-03). REMOVED AND REPLACED CHERRY MAX RIVET ON L4 PASSENGER ENTRY DOORAT OPENING MECHANISM LOWER AREA PER B777 SRM 51-42-11.
